# SDR CALA2025090308429

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 117,898 hours, 12,068 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SAFETY PINS AT DR 1R ESCAPE SLIDE PACK FOR OPS CK REF. AMM 52-11-20-700-803-002. REMOVED AND STOWED SAFETY PIN AT DR 1R ESCAPE SLIDE PACK REF. AMM 52-11-20-700-803-002. VERIFIED SAFETY PIN REMOVED AT DR 1R ESCAPE SLIDE PACK REF. AMM 52-11-20-700-803-002.
